# SDR FDEA202201120055

- Difficulty date: January 12, 2022
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N156FE
- Make and model: Boeing 767-300
- Aircraft serial: 63096
- Aircraft time: 6,894 hours, 3,248 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Shear Tie
- Part number: 313T33101155
- Condition: Cracked
- Location: N/A
- Stage of operation: UK
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

@1 PYLON, NAC STA 303, INBD SKIRT BEAM ATTACHMENT SHEAR TIE IS CRACKED  REMOVED & REPLACED SHEAR TIE IAW BAC DWG 313T2310 SHEET 95, REV -
